# SDR ASOA2015052612909

- Difficulty date: May 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 27,083 hours, 19,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISES OVERHEAD EMERGENCY LIGHT AT ROW 4 IS INOPERATIVE.   REPINNED SOCKET AT ROW 4 FLOOD LIGHT IAW ESPM 20-16-00. OPS CHECK GOOD, DMIL CLEARED PLACARD, REMOVED.
